# SDR SWAA2023102714044

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 48,402 hours, 32,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY EXIT SIGN LENS IS LOOSE<[01] SECURED EXIT SIGN LENS PER M/M 33-51-01.
